# SDR 05FDEA01989

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-BAY BODY DOOR FRAME AT BS 449 LBL 2-RBL 2 CORRODED.  REPLACED E-BAY BODY DOOR FRAME AT BS 449, PER SRM 51-30-2 AND 51-10-3 AND 51-30-5
